Some sequences supplied by inequalities and their applications

Authors

  • Ştefan M. Şoltuz Tiberiu Popoviciu Institute of Numerical Analysis

Abstract

In order to prove the convergence of Ishikawa and Mann iterations, the convergence of one type of sequences is needed. Our purpose, in this note, is to give a new proof of the convergence for one of them. We also give generalizations for the sequences.

Downloads

Download data is not yet available.

References

S. Ishikawa, Fixed Points by a New Iteration Method, Proc. Amer. Math. Soc. 44 (1974), 147-150, https://doi.org/10.1090/s0002-9939-1974-0336469-5

R. W. Mann, Mean Value Methods in Iteration, Proc. Amer. Math. Soc. 4 (1953), 506-510, https://doi.org/10.1090/s0002-9939-1953-0054846-3

J. A. Park, Mann-Iteration for Strictly Pseudocontractive Maps, J. Korean Math. Soc. 31 (1994), 333-337.

H. Y. Zhou, Stable Iteration Procedures for Strong Pseudocontractions and Nonlinear Equations Involving Accretive Operators without Lipschitz Assumption, J. Math. Anal. Appl. 230 (1999), 1-30.

H. Y. Zhou, J. Yuting, Approximation of Fixed Points of Strongly Pseudocontractive Maps without Lipschtzian Assumption, Proc. Amer. Math. Soc. 125 (1997), 1705-1709, https://doi.org/10.1090/s0002-9939-97-03850-1

Downloads

Published

2000-08-01

How to Cite

Şoltuz, Ştefan M. (2000). Some sequences supplied by inequalities and their applications. Rev. Anal. Numér. Théor. Approx., 29(2), 207–212. Retrieved from https://ictp.acad.ro/jnaat/journal/article/view/2000-vol29-no2-art11

Issue

Section

Articles